MAUDE Adverse Event Report: ABBOTT MEDICAL PRODIGY IPG; SCS IPG

ABBOTT MEDICAL PRODIGY IPG; SCS IPG
Model Number 3799
Medical Device Problem Code Wireless Communication Problem (3283)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
E1 initial reporter phone number (b)(6).Date of event is estimated.
 
Event or Problem Description
It was reported that patients ipg became unable to communicate with external devices.As a result, surgical intervention was undertaken on (b)(6) 2024 wherein ipg was explanted and replaced to address the issue.
 
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.

Brand Name
PRODIGY IPG
Common Device Name
SCS IPG
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer (Section G)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer Contact
heidi syndergaard
6901 preston road
plano, TX 75024
9723098000
MDR Report Key20377849
Report Number1627487-2024-11336
Device Sequence Number3688968
Product Code LGW
UDI-Device Identifier05414734405485
UDI-Public(01)05414734405485(10)4950674(17)170128
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/28/2017
Device Model Number3799
Device Catalogue Number3799
Device Lot Number4950674
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/12/2024
Supplement Date Received by Manufacturer02/24/2025
Initial Report FDA Received Date10/04/2024
Supplement Report FDA Received Date03/07/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/23/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown